# SDR FDEA201312062931

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 27,242 hours, 14,445 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41809104
- Part serial: 9847125
- Condition: Failed
- Location: Oil System
- Part time: 20,003 hours, 10,866 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED THE FOLLOWING ECAM ALERTS & FAILURES.  AUTO THROTTLES TRIPPED OFF AT APPROX 120 KTS, YAW DAMPER 2, RESET BUT TRIPPED ON APPROACH.  SLATS SYS 1 FAULT, SPOILER 7, 5, 3 & 2 FAULT.  CAPTAIN HAD A SPD LIM RED FLAG ON PFD AIRSPEED. OIL PRESS ON ENG 1 INDICATED ZERO PSI ON BOTH ECAM & ANALOG GAUGE.  TEMP QTY NORMAL, ENG OPERATION NORMAL.  REMOVED & INSTALLED NR 1 ENG OIL PRESS TRANSMITTER IAW 300-600 AMM 79-33-11-04.  RAN ENG IAW A300 JRH OIL PRESS READS NORMAL.  PERFORMED LEAK CHECK NO LEAKS.  COCKPIT CHECK FOR ENG RUN, FAULTS ON SPOILER 2, 3, 5, 7 & RUDDER TRIM & HYD QTY INDICATION.  FOUND CB FOR AC ESS BUS ON BUS BAR 131XP OPEN.  RESET BREAKER IAW A300-600 AMM 24-00-00-2, BREAKER REMAINS SET, ALL FAULTS CLEARED.  PERFORMED AFS LAND TEST IAW AMM 22-00-00-02-00, TEST PASSED.
